# SDR DALA2023112809751

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE X=-56 RH Y=150/170 AT CABIN PASSENGER IN REF NRC 284. SUMMARY OF NRC 00518: CORROSION LEVEL 2. NEW ANGLE X=-56 RH Y=150/170 AT CABIN PASSENGER WAS FABRICATED AND REPLACED PER DWG 590085-19 REV DJ. (LP #0081789)
